2019
Том 71
№ 11

All Issues

Stolyarchuk V. K.

Articles: 2
Article (Russian)

Uniform approximation by polynomials on an interval of Bessel functions with an integral index

Stolyarchuk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 683–686

Article (Ukrainian)

On the construction, for the functions si x and $\Phi (x) = (2/\sqrt \pi )\int\limits_0^x {e^{ - t2} dt}$, of polynomials which approximate them almost as well as the best approximations

Stolyarchuk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 216–226